RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2012, Volume 24, Issue 3, Pages 62–65 (Mi dm1197)  

This article is cited in 2 scientific papers (total in 2 papers)

On universal functions for the set of linear functions

A. A. Voronenko


DOI: https://doi.org/10.4213/dm1197

Full text: PDF file (72 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2012, 22:4, 421–425

Bibliographic databases:

UDC: 519.71
Received: 23.03.2012

Citation: A. A. Voronenko, “On universal functions for the set of linear functions”, Diskr. Mat., 24:3 (2012), 62–65; Discrete Math. Appl., 22:4 (2012), 421–425

Citation in format AMSBIB
\Bibitem{Vor12}
\by A.~A.~Voronenko
\paper On universal functions for the set of linear functions
\jour Diskr. Mat.
\yr 2012
\vol 24
\issue 3
\pages 62--65
\mathnet{http://mi.mathnet.ru/dm1197}
\crossref{https://doi.org/10.4213/dm1197}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3057647}
\elib{http://elibrary.ru/item.asp?id=20730438}
\transl
\jour Discrete Math. Appl.
\yr 2012
\vol 22
\issue 4
\pages 421--425
\crossref{https://doi.org/10.1515/dma-2012-028}
\elib{http://elibrary.ru/item.asp?id=20614618}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84870873836}


Linking options:
  • http://mi.mathnet.ru/eng/dm1197
  • https://doi.org/10.4213/dm1197
  • http://mi.mathnet.ru/eng/dm/v24/i3/p62

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Voronenko A.A., Fedorova V.S., “O porozhdenii bulevykh funktsii v predpolozhenii monotonnosti”, Vestnik Moskovskogo universiteta. Seriya 15: Vychislitelnaya matematika i kibernetika, 2013, no. 1, 46–47  elib
    2. A. A. Voronenko, M. N. Vyalyi, “Lower estimate for the cardinality of the domain of universal functions for the class of linear Boolean functions”, Discrete Math. Appl., 27:5 (2017), 319–324  mathnet  crossref  crossref  mathscinet  isi  elib
  • Дискретная математика
    Number of views:
    This page:285
    Full text:95
    References:30
    First page:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019